# SDR TWAA0000111

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5754 · Leading Edge Devices
- Part: Patch
- Condition: Loose
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE PATCH ON THE LEFT WING NUMBER 6 LE SLAT, TOWARD THE OTBD END, WAS COMING LOOSE AT THE EDGES. INSTALLED A 4 1/2 IN DIAMETER METAL HOT BOND REPAIR PER SRM 51-70-10.  ALSO SEALED EDGES.
